# SDR P5CA9500466

- Difficulty date: June 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831FT
- Make and model: Boeing 747121
- Aircraft serial: 19648
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Cargo Compt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN MAIN CARGO DOOR MANUAL HAND PUMP AFT MOUNTING BRACKET. REPAIRED PER BOEING SRM 51-40-04 AND 51-30-02.
